Publications

 

Published or Accepted

1.   Massoud Pourmahdian and S. S. Goncharov, Iterated extensions of models of countable theories and their applications, Algebra and Logic 34 (1995), no. 6, 346-358.

2.   Massoud Pourmahdian, Smooth classes without AC and Robinson theories, Journal of Symbolic Logic 67 (2002), no. 4, 1274–1294.

3.   Massoud Pourmahdian, Simple generic structures, Ann. Pure Appl. Logic 121 (2003), no. 2-3, 227-260. 

4.   Massoud Pourmahdian, The stable forking conjecture and generic structures, Archive for Mathematical Logic 42 (2003), no. 5, 415–421.

5.   Massoud Pourmahdian, The stable forking conjecture in homogeneous model theory, Log. J. IGPL 12 (2004), no. 3, 171–180.

6.   Massoud Pourmahdian and  Frank Wagner, A simple positive Robinson theory with ~(LSTP = STP), Logic in Tehran, 270–283, Lect. Notes Log., 26, Assoc. Symbol. Logic, La Jolla, CA, 2006.

7.   Massoud Pourmahdian and  Seyed Mohammad Bagheri, Diagram construction in intuitionistic logic, Log. J. IGPL 14 (2006), no. 6, 889–901.

8.   Massoud Pourmahdian and Seyed Mohammad Bagheri, Elementary amalgamation and joint embedding property for intermediate logics, Log. J. IGPL 16 (2008), no. 6, 561–583.

9.   Massoud Pourmahdian, Bijan Honari, Mahdi Ali-Akbari and Morteza MirMohammad Rezaii, The space of formal balls and models of quasi-metric spaces, Math. Structures Comput. Sci. 19 (2009), no. 2, 337–355.

10.  Massoud Pourmahdian and Seyed Mohammad Bagheri, The logic of integration, Archive for Mathematical Logic 48(2009), no. 5, 465–492. 

11.  Massoud Pourmahdian, Bijan Honari and Mahdi Ali-Akbari , Any $T_1$ space has a continuous poset model , Topology Appl. 156 (2009), no. 13, 2240–2245.

12.  Massoud Pourmahdian, and Bruno Poizat and Seyed Mohammad Bagheri, An arithmetical view to first-order logic, Ann. Pure Appl. Logic 161 (2010), no. 6, 745–755.

13.  Massoud Pourmahdian, Farzad Didehvar and Kaveh Ghasemloo, Effectiveness in RPL, with applications to continuous logic, Ann. Pure Appl. Logic 161 (2010), no. 6, 789–799.

14.  Massoud Pourmahdian and Mahdi Ali-Akbari, Completeness of hyperspaces of compact subsets of quasi-metric spaces, Acta Math. Hungar. 127 (2010), no. 3, 260–272.

15.  Massoud Pourmahdian and Mohsen Khani, On the metrizability of cone metric spaces , Topology Appl. 158 (2011),no. 2, 190–193.

16.  Massoud Pourmahdian and Seyed Mohammad Bagheri, Omitting types in an intermediate logic , Studia Logica 97 (2011), no. 3, 319–328.

17.  Massoud Pourmahdian and Mahdi Ali-Akbari, Computational models of certain hyperspaces of quasi-metric spaces,  Log. Methods Comput. Sci. 7 (2011), no. 4, 4:01, 25 pp.

18.  Massoud Pourmahdian, Farzad Didehvar and Nazanin  Roshandel Tavana, Compactness in first order Łukasiewicz logic, Log. J. IGPL 20 (2012), no. 1, 254–265.

19.  Massoud Pourmahdian and Nazanin  Roshandel Tavana, Compactness in first-order Gφdel logics, J. Logic Comput. 23 (2013), no. 3, 473–485.

20.  Massoud Pourmahdian, Nazanin  Roshandel Tavana and Seyed Mohammad Amin Khatami,  From rational Godel logic to ultrametric logic, J. Logic Comput. (Accepted).

 


Submitted

1.  Massoud Pourmahdian and Reihane Zoghifard, Lindstrφm theorem for first-order modal Logic.

 


Ph.D Thesis

"Model Theory of Simple Theories",  (Supervisor: Frank Wagner, University of Oxford 2000) ,  Genealogy